# SDR UIEA2018072601559

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 4990 · APU Oil System
- Part: Chip Detector
- Condition: Contaminated
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPRESSOR CHIP DETECTOR WAS FOUND TO HAVE SILVER COLOR PARTICLES PER TC A-49-014-C1. DRAINED FILLED APU OIL PER AMM 49-27-00-608. ACCOMPLISHED ECM 2018P-615, NO PARTICLES FOUND AFTER APU RUN.
